| Model Number |
500001004500 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator system refrigerator door was failed.Customer tried to reboot and recover the storage space, but issue was not resolved.The customer stated that this malfunction occurred when the user tried to issue medication to patient and caused a delay in dispensing medication to patients.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 23-jan-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the refrigerator door was failed.A field service engineer (fse) powered down the station for approximately three minutes and then restarted the system.The fse verified that the door was successfully recovered and that normal operation was restored.The system functioned as intended after the field service engineer repaired the device.